# SDR AMTA200600251

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503679163
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN FROM BEYOND ALLOWABLE LIMITS IAW SRM.  REMOVED AND REPLACED SKIN PANEL.  IAW SRM.  (K)
